# SDR ASAA2016091518057

- Difficulty date: September 15, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 33,908 hours, 10,260 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Blower
- Part number: 6426512001
- Condition: Failed
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR COOLING FAN IS INOPERATIVE.  ACFT GROUNDED.  REMOVED WEATHER R/T MOUNT BLOWER IAW AMM 34-43-51-000-801.  INSTALLED IAW AMM 34-43-51-400-801.  OPS CHECKED IAW AMM 34-43-00-710-802-001.  OPS CHECKED GOOD.
